# SDR UPS07M49194

- Difficulty date: December 20, 2006
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SCRATCH MARK ON OUTER SKIN SURFACE RIGHT NR 3 DOOR.  SCRATCH MARK REMOVED FOUND OUT OF LIMIT PER SRM 52-00-01 VOL I FIG 1A REV 38.  ON OUTER SKIN SURFACE RT NR 3 DOOR MAT'L THICKNESS 0.063", REMOVED 0.25", REMAIN 0.038".  HFEC CUTOUT, NO CRACK EVIDENCE FOUND.  REPAIR DOUBLER FA & FASTENER HOLES PICKED-UP AS PER EN 1033-07, REPROTECTED PER SRM 51-2 1-01 VOL I REV 38.  REPAIR DOUBLER INSTALLED PER SRM 51-35-01 VOL I REV 38.
